advertisement
Question
Posted by: SAH | 2008/07/30

ELTROXIN

Iv recently had my total thyroid removed,and have been put onto eltroxin 0.1 mg . I am feeling a bit tired at the moment, but my big concern is my eye sight which seems to have deteriorated. could this be a side effect of the medication or should i get my eyes checked

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi SAH
Your thyroid hormone does have an effect on eyesight - rather have it tested by an opthalmologist.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement